# SDR UIEA2020040200678

- Difficulty date: April 2, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 88,282 hours, 19,152 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Modulating Valve
- Part number: 3143363
- Part serial: 1517
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHEN ATTEMPTING TO START ENG, THERE WAS NOT ENOUGH PSI FROM APU. PSI WAS AT 15 AND EVEN IF YOU TURNED ON PACK PSI WOULD DROP TO 8 PSI OR LESS.( APU WAS TRANSFERRED TO MDDR 126566 IAW MEL 49-11-01A, CAT C, DUE DATE 12APR20, DISPATCH ACL 0532Z.  LOG PAGE 1126420: REMOVED AND REPLACED ADP MODULATING VALVE IAW B767 AMM 29-11-04. OPS CHECK GOOD AT THIS TIME. THIS CLEARS DMI #126566 AT THIS TIME. MCC NOTIFIED, PLACARD REMOVED. )
